My mother is suffering from unbearable left leg pain for more than 3 weeks now. Last week we have her admitted at ER because of the unbearable pain. She was confined in the hospital for a week and we brought her home yesterday. Her main doctor is a pulmonologist since she is an asthmatic and her pulmonologist knows her medical history. Initially they suspected that it is a DVT or deep vein thrombosis. Anti-thrombosis medications were injected and there are other medications to ease the pain. Blood work and Duplex scan on the legs were performed and she was referred to the Cardiologist. After a week and all the laboratory tests they found nothing and duplex scan shows no abnormality on the veins....Her main doctor want to refer her to a Neurologist and Rheumatologist to know the problem.. Since her hospital bill is getting bigger and the rheumatologist and neurologist on that hospital where my mother was confined is not accepting HMO card, I requested to bring my mother home and planning to look for a Neurologist and Rheumatologist to other hospitals.. As of now I am still waiting for her complete hospitalization records and copy of laboratory results from that hospital. It will take 5 business days before they can release the complete records and still looking for HMO accredited Neurologist and Rheumatologist..
While looking for doctors accredited of my health card and waiting for the complete records from the hospital where she was confined, I want to ask what is the possible cause of this leg pain? Since her Cadiologist cleared her for DVT what could be the cause of this pain?
Upon hospital discharge, here are the medications prescribed by her doctor:
-pregabalin (lyrica), co-amoxiclav augmentin, diclofenac Na, daflon, pantoprazole Na, and pentoxipylline for pain
she was misdiagnosed and undertreated by unexperienced staff causing harmfull costs and thats because of a narrow knowledge, I am always enough sad when I am listening to stories... A lumbar MRI will clarify the diagnosis in 98%.
i was taking Ativan 2mg once every night for about one and half month. then my doctor change it to Citalopharm 20 mg, once a day. However on very first day,after taking only one tablet i developed tinnitus. My CT SCAN, MRI are all clear. Pl advise me what medicines should i take to cure tinnitus. Is this a reaction and curable? or have some treatment
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.